Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 3, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jan 12, 2013, 5:02 PM CST for 9 counties in Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 12, 2013, 5:02 PM CST (23:02 UTC)
- Expired
- Jan 12, 2013, 8:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 12, 6:45 PM CST | FLOOD | Des Arc, MO | HIGHWAY BB UNDER WATER NEAR VULCAN AND WATER ON HIGHWAY 49 NEAR DES ARC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.0 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
388
WGUS53 KPAH 122302
FFWPAH
MOC017-023-031-035-157-181-201-207-223-130200-
/O.NEW.KPAH.FF.W.0003.130112T2302Z-130113T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
502 PM CST SAT JAN 12 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
BUTLER COUNTY IN SOUTHEAST MISSOURI...
CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
CARTER COUNTY IN SOUTHEAST MISSOURI...
PERRY COUNTY IN SOUTHEAST MISSOURI...
RIPLEY COUNTY IN SOUTHEAST MISSOURI...
NORTHWESTERN SCOTT COUNTY IN SOUTHEAST MISSOURI...
STODDARD COUNTY IN SOUTHEAST MISSOURI...
WAYNE COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 800 PM CST.
* AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORMS OVER MUCH OF SOUTHEAST MISSOURI.
SOME LOCATIONS HAD RECEIVED BETWEEN ONE AND TWO INCHES OF RAINFALL
DURING THE EARLY AFTERNOON WITH PERIODS OF TORRENTIAL RAIN POSSIBLE
THROUGH THE EVENING HOURS. HOURLY RAINFALL AMOUNTS COULD BE AS HIGH
AS 1 TO 1.5 INCHES.
* LOCATIONS IN THE WARNED AREA INCLUDE...
VAN BUREN...POPLAR BLUFF...PIEDMONT...WAPPAPELLO LAKE AREA...
GREENVILLE...SAM A BAKER STATE PARK...DEXTER...BLOOMFIELD...
ADVANCE...MARBLE HILL...ORAN...CHAFFEE...JACKSON...SCOTT CITY...
CAPE GIRARDEAU...PERRYVILLE...BUDAPEST...HUNTER...HANDY AND
ELLSINORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PADUCAH.
&&
LAT...LON 3709 9122 3710 9096 3706 9096 3705 9079
3728 9074 3733 9055 3732 9016 3764 9015
3790 8987 3768 8951 3755 8952 3739 8943
3731 8951 3724 8948 3662 9008 3661 9016
3649 9022 3650 9113 3682 9112 3682 9121
$$1 follow-up statement
820
WGUS73 KPAH 130127
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
727 PM CST SAT JAN 12 2013
MOC017-023-031-035-157-181-201-207-223-130200-
/O.CON.KPAH.FF.W.0003.000000T0000Z-130113T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOLLINGER MO-BUTLER MO-CAPE GIRARDEAU MO-CARTER MO-PERRY MO-RIPLEY
MO-SCOTT MO-STODDARD MO-WAYNE MO-
727 PM CST SAT JAN 12 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
WAYNE...STODDARD...NORTHWESTERN SCOTT...RIPLEY...PERRY...CARTER...
CAPE GIRARDEAU...BUTLER AND BOLLINGER COUNTIES IN SOUTHEAST
MISSOURI...
AT 720 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A NARROW LINE OF SHOWERS AND THUNDERSTORMS PRODUCING VERY
HEAVY RAIN OVER THE WARNED AREA.
LOCATIONS IN THE WARNED AREA INCLUDE SAM A BAKER STATE PARK...
PATTON...MILLERSVILLE...LODI...LEOPOLD...GRASSY...DUTCHTOWN...
DAISY...CASCADE...BURFORDVILLE...ALLIANCE...SCOTT CITY...PIEDMONT...
PERRYVILLE...MARBLE HILL...KELSO...JACKSON...GORDONVILLE...DELTA...
CHAFFEE...CAPE GIRARDEAU AND ALTENBURG.
GIVEN THE SLOW EASTWARD MOVEMENT OF THE COLD FRONT TOWARD SOUTHEAST
MISSOURI...SOME OF THE RAIN WILL HAVE TIME TO DRAIN INTO CREEKS AND
STREAMS ACROSS THE AREA. MINOR FLOODING WILL BE LIKELY THROUGH THE
MIDNIGHT HOUR ACROSS THE WARNED AREA.
AFTER 8 PM CST...THE FLASH FLOOD WARNING WILL BE REPLACED WITH AN
URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE SAME AREA. THIS
ADVISORY WILL WILL REMAIN IN EFFECT UNTIL 115 AM CST SUNDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PADUCAH.
&&
LAT...LON 3709 9122 3710 9096 3706 9096 3705 9079
3728 9074 3733 9055 3732 9016 3764 9015
3790 8987 3768 8951 3755 8952 3739 8943
3731 8951 3724 8948 3662 9008 3661 9016
3649 9022 3650 9113 3682 9112 3682 9121
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 3:36 PM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Jan 12, 3:36 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
336 PM CST SAT JAN 12 2013
.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 336 PM CST SAT JAN 12 2013
LOTS GOING ON WITH TORNADO WARNINGS...FLOODING AND WINTER WEATHER
POTENTIAL...SO WILL TRY TO BE BRIEF.
THE MAIN CONVECTIVE CLUSTER CAME OVER THE OFFICE EARLIER THIS
AFTERNOON AND PRODUCED NEARLY 2.5 INCH/HOUR RATES FOR AROUND HALF
AN HOUR. BLENDED HPC QPF FOR THIS AFTERNOON AND EVENING WITH
PREVIOUS OFFICIAL QPF AND THEN USED STRAIGHT HPC AFTER MIDNIGHT.
THIS GIVES 3 TO 4 INCHES OVER MUCH OF SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...AND 2 TO 3 ELSEWHERE. WITH THE FRONT...A
TIGHTENING BAROCLINIC ZONE...PRECIPITABLE WATER VALUES ABOVE THE
99TH PERCENTILE CLIMATOLOGICALLY FOR JANUARY...AND RECENT OBSERVED
EFFICIENT RAINFALL...WILL LET THE FLASH FLOOD WATCH CONTINUE AS
IS. MUCH OF WEST KENTUCKY MAY NOT GET MUCH BEFORE MIDNIGHT...BUT
EVEN AN ISOLATED STORM COULD CAUSE PROBLEMS.
WILL LIKELY BE FIGHTING ROTATING STORMS ON THE SOUTHERN FRINGE OF
THE PRIMARY RAIN BAND THROUGH THE EVENING. THE STORM THAT MOVED THROUGH
THE PADUCAH AREA APPEARS TO BE RIGHT ON THE WARM EDGE OF THE THETA-E
GRADIENT...WHERE IT CAN TAP BETTER LOW-LEVEL SHEAR AND POSSIBLY
SOME BAROCLINITY. TORNADOES MAY BE THE GREATER CONCERN VERSUS
DAMAGING WINDS. WE MAY BE DEALING WITH THIS UNTIL THE MAIN RAIN
BAND SPREADS THROUGH THE PENNYRILE LATER TONIGHT.
THE 12Z MODELS ALL SHOW A SIGNFICANT SWATH OF PRECIPITATION ASSOCIATED
WITH FRONTOGENETICAL FORCING IN THE 850MB-700MB LAYER DEVELOPING
BEHIND THE MAIN RAIN BAND AND LIFTING NORTHEAST THROUGH WEST
KENTUCKY AND SOUTHERN ILLINOIS THROUGH THE DAY SUNDAY. THEY ALSO
ARE BEGINNING TO REALIZE AS THE ECMWF HAS KNOWN FOR DAYS THAT THE
SURFACE FREEZING LINE WILL MARCH ACROSS SOUTHERN ILLINOIS AND
NORTHERN PORTIONS OF SOUTHEAST MISSOURI THROUGH THE DAY.
THE FREEZING LINE IS SITTING ACROSS CENTRAL MISSOURI RIGHT
NOW...SO NOT SURE THAT THE MODELS HAVE A GOOD GRIP ON THE
MAGNITUDE OF THE SHALLOW COLD ADVECTION. GUT FEELING IS THAT
FREEZING RAIN IS GOING TO BE A PROBLEM OVER SOUTHERN ILLINOIS FOR
MUCH OF THE DAY SUNDAY...BUT NOT SURE HOW QUICKLY THE SURFACE WILL
FREEZE OR JUST HOW MUCH PRECIPITATION WILL LEFT. MAY VERY WELL
HAVE AN ADVISORY LEVEL EVENT...BUT CANNOT JUSTIFY THE HEADLINE AT
THIS TIME. WILL THEREFORE CONTINUE TO HIGHLIGHT THE SITUATION IN A
SPECIAL WEATHER STATEMENT.
THE ECMWF CONTINUES TO BRING A SWATH OF LIGHT PRECIPITATION
NORTHEAST ACROSS SOUTHERN PORTIONS OF WEST KENTUCKY MONDAY INTO
MONDAY NIGHT. BY THIS TIME WOULD EXPECT ALL FROZEN
PRECIPITATION...MOST LIKELY SNOW BUT POSSIBLY SOME SLEET AS WELL.
WOULD NOT BE SURPRISED IF MORE ROUNDS OF SNOW PUSH NORTHEAST
ACROSS WEST KENTUCKY UNTIL THE CLIPPER ARRIVES TUESDAY NIGHT INTO
WEDNESDAY.
.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 336 PM CST SAT JAN 12 2013
IN RESPONSE TO A DIGGING MID LEVEL TROF IN THE SWRN CONUS...THERE
MAY BE JUST ENOUGH OF A MOISTURE SURGE UNDER A BROAD RIDGE JUST TO
OUR SE FOR A LITTLE MEASUREABLE RAIN IN THE SRN PENNYRILE REGION AT
THE BEGINNING OF THE EXTENDED PERIOD /TUE/. OTHER THAN THAT...THE
PAH FORECAST AREA SHOULD BE PCPN FREE AS MODEL CONSENSUS SAYS THAT
WINDS ALOFT WILL TURN FROM SWRLY TO WRLY/WNWRLY BY LATE WEEK AS A
REINFORCING SHOT OF DRY AIR SURGES INTO THE REGION. BY DAY 7 LOW
LEVEL WINDS SHOULD BE BACK TO THE SOUTH AS HIGH SFC PRESSURE MOVES
OFF TO THE EAST. A GENERAL WARMING TREND THROUGH THE PERIOD WILL BE
TEMPORARILY SLOWED BY THE MID WEEK COLD FRONT.
&&
.AVIATION...
ISSUED AT 1207 PM CST SAT JAN 12 2013
THERE SHOULD BE A TEMPORARY IMPROVEMENT IN CIGS/VSBYS THROUGH EARLY
AFTERNOON IN THE ERN THIRD OF THE REGION...DUE TO MOST OF THE
INFLUENCE OF THE DEVELOPING SFC TROF BEING WEST OF THERE.
OTHERWISE...LIFR AND WORSE CIGS IN THE WRN TWO THIRDS MAY IMPROVE
ONLY SOME WITH INCREASING CONVECTIVE ACTIVITY LATER TODAY. LIGHTNING
ACTIVITY ACROSS THE PAH FORECAST AREA MAY PEAK IN THE LATE AFTERNOON
WITH THE SFC TROF...THEN AGAIN IN THE EVENING AS A COLD FRONT
BEGINS ITS PUSH EWD THROUGH THE REGION. SE/SSE WINDS ARE EXPECTED TO
INCREASE IN THE EVENING...THEN SHIFT TO THE NW NEAR OR AFTER
MIDNIGHT. EXPECT VSBYS TO BE QUITE VARIABLE UNTIL FROPA.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ILZ075>078-
080>094.
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MOZ076-086-087-
100-107>112-114.
IN...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR INZ081-082-
085>088.
KY...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR KYZ001>022.
&&
SHORT TERM...DRS
LONG TERM....DB
AVIATION...DBHazardous weather outlook, Jan 12, 10:56 AM CST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1056 AM CST SAT JAN 12 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-131100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1056 AM CST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE FORECAST AREA BEGINNING AT 3 PM THIS AFTERNOON AND LASTING THROUGH SUNDAY AFTERNOON. PLEASE REFER TO THE WATCH PRODUCT FOR DETAILS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A COLD FRONT THIS AFTERNOON AND EVENING. DAMAGING WINDS...AND A FEW BRIEF TORNADOES WILL BE THE PRIMARY CONCERNS...GENERALLY OVER SOUTHEAST MISSOURI...THE SOUTHERN TIP OF ILLINOIS AND THE PURCHASE AREA OF WESTERN KENTUCKY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FLASH FLOOD WATCH WILL CONTINUE THROUGH SUNDAY. PLEASE REFER TO THE WATCH PRODUCT FOR DETAILS. A CHANGE FROM TO RAIN OVER TO FREEZING RAIN AND/OR POSSIBLY A WINTRY MIX OF PRECIPITATION WILL LIKELY OCCUR FROM NORTHWEST TO SOUTHEAST ACROSS MUCH OF THE AREA SUNDAY AND SUNDAY AFTERNOON. AT THIS TIME...SIGNIFICANT IMPACTS ARE NOT LIKELY...BUT THEY CANNOT BE COMPLETELY RULED OUT. THE POTENTIAL FOR SIGNIFICANT WINTER IMPACTS MAY NOT BECOME OBVIOUS UNTIL A BIT LATER IN TIME. AT THIS TIME...IT APPEARS THE HIGHEST CHANCE FOR ICE OR SNOW ACCUMULATIONS WILL LIE ALONG AND NORTHWEST OF THE OHIO RIVER...ESPECIALLY ALONG AND EAST OF THE WABASH RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION CANNOT BE RULED THIS AFTERNOON AND EARLY TONIGHT...GENERALLY OVER SOUTHEAST MISSOURI...THE SOUTHERN TIP OF ILLINOIS AND THE PURCHASE AREA OF WESTERN KENTUCKY. IN ADDITION...SPOTTERS THROUGHOUT THE AREA SHOULD REPORT ANY HEAVY RAINFALL OR FLOODING PROBLEMS THEY ENCOUNTER THIS AFTERNOON THROUGH SUNDAY. REPORTS OF ANY WINTRY PRECIPITATION ON SUNDAY WOULD BE GREATLY APPRECIATED. DRS/GM
In the hours before
Local storm report, Jan 12, 3:06 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
306 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG CLINTON 36.67N 88.99W
01/12/2013 HICKMAN KY BROADCAST MEDIA
LATE REPORT. GRAIN BIN DAMAGED.
&&
SMITTYLocal storm report, Jan 12, 3:16 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
316 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG PADUCAH 37.07N 88.64W
01/12/2013 MCCRACKEN KY TRAINED SPOTTER
TIME ESTIMATED. LARGE TREE LIMBS DOWN ACROSS PORTIONS OF
SOUTH END OF TOWN. ONE HOME HAD SOME SHINGLES BLOWN OFF.
&&
SMITTYLocal storm report, Jan 12, 3:34 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
334 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG HAMPTON 37.28N 88.37W
01/12/2013 LIVINGSTON KY EMERGENCY MNGR
LATE REPORT. BRICK CHURCH IN TOWN COMPLETLY FLATTENED.
&&
SMITTYLocal storm report, Jan 12, 4:16 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
416 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM FUNNEL CLOUD WAVERLY 37.71N 87.82W
01/12/2013 UNION KY PUBLIC
REPORTED BY PUBLIC THROUGH LAW ENFORCEMENT.
&&
SMITTYLocal storm report, Jan 12, 4:39 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
439 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FUNNEL CLOUD EVANSVILLE 37.98N 87.54W
01/12/2013 VANDERBURGH IN TRAINED SPOTTER
RAIN WRAPPED FUNNEL CLOUD REPORTED OVER RIVER BOTTOMS
MOVING TOWARDS THE DOWNTOWN AREA. OBSERVED FROM
INTERSECTION OF INTERSTATE 164 AND HWY 41.
&&
SMITTYSpecial weather statement, Jan 12, 4:50 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 450 PM CST SAT JAN 12 2013 ILZ075>078-080>094-INZ081-082-085>087-KYZ003>005-007-010-014-015- 018-MOZ076-086-087-100-107>112-131100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-CARLISLE-BALLARD-MCCRACKEN-LIVINGSTON-CRITTENDEN-UNION KY- WEBSTER-HENDERSON-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO- CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...BARDWELL...WICKLIFFE...PADUCAH... SMITHLAND...MARION...MORGANFIELD...DIXON...HENDERSON... PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...PIEDMONT... VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON... CHARLESTON 450 PM CST SAT JAN 12 2013 ...LIGHT WINTRY PRECIPITATION POSSIBLE SUNDAY... WIDESPREAD RAINS WILL SHIFT EAST THROUGH THE DAY SUNDAY...AS TEMPERATURES FALL THROUGH THE 30S BEHIND A STRONG COLD FRONT. SOME LIGHT ICING WILL BE POSSIBLE BEGINNING AROUND SUNRISE IN AREAS TO THE WEST OF INTERSTATE 57. THE THREAT FOR ICING WILL CONTINUE TO SPREAD SOUTH AND EAST ACROSS SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI THROUGH MIDDAY. LIGHT ICING MAY REACH PORTIONS OF WEST KENTUCKY AND SOUTHWEST INDIANA BEFORE IT ENDS IN THE LATE AFTERNOON. AT THIS TIME...IT APPEARS THAT ANY ICING IS LIKELY TO BE LIGHT AND MAINLY ON ELEVATED OBJECTS. ICING ON ROADS WILL LIKELY BE CONFINED TO BRIDGES AND OVERPASSES. IN ADDITION...SOME LIGHT SLEET WILL BE POSSIBLE BEFORE THE PRECIPITATION COMES TO AN END. THIS A COMPLEX STORM SYSTEM...AND FORECAST CONFIDENCE IS LOW. PLEASE STAYED TUNED FOR UPDATES ON THIS POTENTIAL WINTER WEATHER SITUATION.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 4:51 AM CST | Flash Flood Watch | PAH | Bollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more | 34 hr |
| Jan 12, 2:30 PM CST | Areal Flood Advisory | PAH | Bollinger, Butler, Carter, Ripley, Wayne | 189 days |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.